# SDR FDEA201512023849

- Difficulty date: December 2, 2015
- Submitted: December 2, 2015
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 783 hours, 17,821 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2888501
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, NR 14 LE SLAT TRACK LOWER CUT OUT SKIN, FOUND CRACK AT STATION XOS 891.  CRACKED AREA TRIM OUT & CARRIED OUT REPAIR IAW SRM 57-40-02-2R FIGURE 201 REPAIR 7.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
